Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. IV. 22.
Personal data
György Serény
name György Serény
year of birth 1943
name of institution
doctoral school
BME Doctoral School of Mathematics and Computer Science (Academic staff member)
Contact details
E-mail address serenymath.bme.hu
phone number +36 1 463-2094
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 1996
discipline to which degree belongs mathematics and computing
institution granting the degree Eötvös Loránd Tudományegyetem (to be translated)
Employment
1976 - Budapesti Mûszaki és Gazdaságtudományi Egyetem, Algebra Tanszék (research institute, not university)
Thesis topic supervisor
number of doctoral students supervised until now 3
number of students who fulfilled course requirements 1
students who obtained their degrees:
  Thesis topic proposals
Research
research area Algebraic logic, Foundations of mathematics
research field in which current research is conducted mathematics and computing
Publications
2011

Serény György: How do we know that the Gödel sentence is true?, Philosophia Mathematica, 19(1), pp. 47-73
type of document: Journal paper/Article
number of independent citations: 4
language: English
URL 
2009

Serény György: Elements of cylindric algebraic model theory, In: Cylindric-like Algebras and Algebraic Logic (editors Andréka,H., Németi, I., Ferenczi, M.), Springer, pp. 183-207
type of document: Part of book/Könyvfejezet (to be translated)
language: English
2008

Serény György: The Liar cannot be solved, Unity, Truth and The LiarThe Modern Relevance of Medieval Solutions to Semantic Paradoxes(eds. Sh. Raman, T. Tulenheimo, E. Genot),Springer, pp. 159-186
type of document: Part of book/Könyvfejezet (to be translated)
number of independent citations: 3
language: English
2006

Serény György: The diagonal lemma as the formalized Grelling paradox, Collegium Logicum, pp. 63-66
type of document: Journal paper/Conference paper
number of independent citations: 2
language: English
2004

Serény György: Boolos-style proofs of limitative theorems, Mathematical Logic Quarterly, pp. 211-216
type of document: Journal paper/Article
number of independent citations: 5
language: English
2003

Serény György: Gödel, Tarski, Church, and the Liar, The Bulletin of Symbolic Logic, pp. 3-25
type of document: Journal paper/Article
number of independent citations: 10
language: English
1997

Serény György: Saturatedness in cylindric algebraic model theory, Logic Journal of the IGPL, pp. 25-48
type of document: Journal paper/Article
number of independent citations: 4
language: English
1993

Serény György: Isomorphisms of finite cylindric set algebras of characteristic zero, Notre Dame Journal of Formal Logic, pp. 284-294
type of document: Journal paper/Article
number of independent citations: 2
language: English
1991

Serény György: Neatly atomic cylindric algebras and isomorphisms, Algebraic Logic, pp. 637-644
type of document: Journal paper/Conference paper
number of independent citations: 3
language: English
1985

Serény György: Compact cylindric set algebras, Bulletin of the Section of Logic, pp. 57-63
type of document: Journal paper/Article
number of independent citations: 6
language: English
Number of independent citations to these publications:39 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
13
number of scientific publications:
14
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
2 
number of independent citations to scientific publications and creative works:
25

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )